# SDR SWAA2024042579201

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 52,810 hours, 27,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR SLIDE FALLING OUT OF CONTAINER.   AFT ENTRY DOOR SLIDE WAS SECURED IN THE CONTAINER AND NOT FALLING OUT. TUCKED EXCESS GIRT MATERIAL IN THE SLIDE COMPARTMENT PER MT 725-61-06.
